# SDR GTIA2023121137675

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 47,435 hours, 21,668 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 05844
- Condition: Odor
- Location: Avionics
- Part time: 16,216 hours, 7,330 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEVEL OFF FL 350 FUME SMELL IN THE COCKPIT BLOWER FAULT. -R+R AVIONICS FAN BLOWER VALVE IAW AMM 21-26-51. OPS CK GOOD. PERFORMED PACK BURNOUT IAW TSM 05-50-00-810-831-A NO FUMES NOTED DURING TEST. OK FOR SVC.
